# SDR CALA2015010600019

- Difficulty date: January 6, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 53,364 hours, 18,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 071701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT LIGHT FLOOR PROXIMITY AT SEAT 15, 20 & 21, LT FWD OVERWING EMER LIGHT INOPERATIVE.  REPLACED BATTERY PACK M1694 WITH PN 29-3351-3-0013 SN 19805 IAW AMM 33-51-06.  PERFORMED OPERATIONS CHECK OF LT EMER EXIT LIGHT FLOOR PROXIMITY AT SEAT 15, 20 & 21 & LT FWD OVERWING EMER LIGHT IAW AMM 33-51-04.  TEST FOUND NORMAL.
